Quadrature on the half-line and two-point Padé approximants to Stieltjes functions - II: Convergence

  1. Bultheel, A. 1
  2. Diaz-Mendoza, C. 2
  3. González-Vera, P. 2
  4. Orive, R. 2
  1. 1 KU Leuven
    info

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 1997

Volume: 77

Issue: 1-2

Pages: 53-76

Type: Article

DOI: 10.1016/S0377-0427(96)00122-7 SCOPUS: 2-s2.0-0030785278 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus